# SDR AC2A072794

- Difficulty date: December 6, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 1,154 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 430310450101
- Part serial: ZV2003
- Condition: Making Metal
- Location: Swashplate
- Part time: 565 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN SWASHPLATE GREASE. REPLACED DUPLEX BEARING
